# SDR S2YA01005

- Difficulty date: March 11, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1111 - MKE-CHM - DURING APPROACH, THE CREW SELECTED GEAR DOWN BUT DID ACHIEVE DOWN AND LOCKED ON THE NOSE GEAR.  THE CREW FLEW BY THE TOWER TO VERIFY THE NOSE GEAR WAS DOWN.  THE CREW THEN EMERGENCY HAND PUMPED THE GEAR DOWN BUT DID NOT ACHIEVE THREE GREEN.  THE CREW MADE AN UNEVENTFUL LANDING AND THE NOSE GEAR DOWN AND LOCK ILLUMINATED AFTER LANDING IN CMH.  THE AIRCRAFT WAS FERRIED BACK TO MKE.  MAINTENANCE INSPECTED THE SYSTEM AND ADJUSTED THE NOSE GEAR DRAG BRACE DOWNLOCK SWITCHES.  MAINTENANCE CHECKED THE OPERATION OF THE LANDING GEAR AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
